Document Type

Journal Article

Department/Unit

Department of Physics

Title

Better synchronizability in generalized adaptive networks

Publication Year

2010

Journal Title

Physical Review E

Volume number

81

Publisher

American Physical Society

First Page (page number)

026201-1

Last Page (page number)

026201-6

DOI

10.1103/PhysRevE.81.026201

ISSN (print)

15393755

Link to Publisher’s Edition

http://dx.doi.org/10.1103/PhysRevE.81.026201

ISSN (electronic)

15502376

This document is currently not available here.

Share

COinS